Gas absorption in falling non-Newtonian films

Chavan, V. V. ; Mashelkar, R. A. (1972) Gas absorption in falling non-Newtonian films Chemical Engineering Journal, 4 (3). pp. 223-228. ISSN 1385-8947

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/030094...

Related URL: http://dx.doi.org/10.1016/0300-9467(72)80017-0

Abstract

The problem of gas absorption in films of non-Newtonian fluids falling over flat and spherical surfaces is studied. The resulting Sturm-Liouville problem is solved by series expansion on a digital computer. Numerical results for the eigenvalues, eigenfunctions, expansion coefficients and average expansion coefficients are reported for power-law fluids.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:22155
Deposited On:23 Nov 2010 13:43
Last Modified:06 Jun 2011 16:21

Repository Staff Only: item control page